# SDR P5CA9700698

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Delaminated
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D L5 PAX DOOR EXT SKIN ON FWD LWR CORNER FOUND DEFORMED.  SKIN DRESSED OUT AS PER BOEING SRM 51-10-01 AND REPROTECTED PER BOEING SRM 51-10-02.
